# SDR CALA2023042101199

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737-8
- Aircraft serial: 28934
- Aircraft time: 74,740 hours, 27,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NA
- Condition: Stuck
- Location: Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 30 AND FLAPS STAYED AT 25. WENT AROUND AND NEXT APPCH FLAPS WENT TO 30. ACCOMPLISHED OPERATIONAL TEST OF FLAPS/ SLATS TEST IS OK .GROUNDS TEST  FLAPS/ SLATS CSU NO FAULTS REF AMM 27-58-01-820-801
